# SDR FDEA201102240711

- Difficulty date: February 24, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 20,009 hours, 10,653 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53832211204
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT SEAT TRACK HAS CORROSION AT -Y 953 BETWEEN FRAMES 48   AND 49.  REMOVE LEVEL 1 CORROSION IAW SRM 51-74-10, PG 205.  CHECKED LIMITS, FOUND   OUT OF LIMITS IAW SRM 53-10-16, FIG 101, REPAIRED SEAT TRACK -Y 953 BETWEEN FRAMES 48 AND 49 IAW SRM 53-10-16, FIG 205 USING SPLICE METHOD REPAIR SCHEME.
